Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

188 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes tinnitus and intermittent dizziness while having excessive wax build up?

I have had ringing or hissing in both ears for two weeks now with dizziness and on and off temperature of 98.5 degrees F. I had a lot of ear wax buildup. I used ear drops for two days a day ago and am better on the dizziness but am still feeling pressure in ears and ringing and slight dizziness? I didn t flush the ear drops out with any water.
Fri, 11 Jan 2019
Report Abuse
General & Family Physician 's  Response
Hello welcome to the health care magic

Have you consulted any doctor??

According to history Otological causes needs to be ruled out first

For that Otoscopy ear examination should be done first for primary work up

Impacted wax, otitis like infection etc are some causes

For dizziness antihistaminic drug like promethazine or betahistine can be prescribed

Wax if excess than needs to be removed by syringing

Take care

Consult otorhinolaryngologist for examination and discuss all these
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

a couple weeks ago I woke up feeling like the room was spinning, it lasted for a couple of hours. since then dizziness has come and gone - - it is a very limited occurrence now, however about a week after the initial symptom ringing started in my right ear and has not stopped and has since spread to both of my ears. What could be causing this?

doctor1 MD

I went to the doctor a week and half ago to have my ears drained (wax builds up uncomfortably) upon removal of the wax from my right ear the doctor said I had a minor ear infection and prescribed drops, I m still using the drops and have been feeling dizzy on and off, is this a normal side effect?

doctor1 MD

Hello, I have been taking 20 mg prozac for about a week and a half, and I have noticed some startling periods of vertigo, feeling as though I am falling while sitting down. Is this something to be concerned about, or is it something I should expect to taper off with time? Thank you.